# SDR P5CA2015112300178

- Difficulty date: November 21, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 7,001 hours, 1,620 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Tru
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

APU TRU INOPERATIVE.  REPLACED WITH NEW APU TRU IAW AMM 24-32-04 AND OPS CHECK OK IAW AMM 24-32-00/001.
